# SDR SWAA2025112438033

- Difficulty date: November 20, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 58,604 hours, 35,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS BROKEN AT ROW 1C (BULLNOSE). INSTALLED MISSING LENS ON EMERGENCY LIGHT AT 1C PER AMM 33-51-03.
